# SDR 95ZZZX6383

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3380Q
- Make and model: Cessna 421B
- Aircraft serial: 421B0264
- Engine: Cont GTSIO520H
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 642344RB
- Condition: Cracked
- Location: Cyls 1,2,6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE CYLINDERS CRACKED BETWEEN THE SPARK PLUG AND INJECTOR HOLES.  SUBMITTER STATED CRACKS MAY BE CAUSED BY OVERTORQUING THE INJECTOR NOZZLES OR POSSIBLY EXCESSIVE VIBRATION.
